Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for high BP and nausea

Answered by
Dr.
Dr. Abhishek Kapoor

Psychiatrist

Practicing since :2007

Answered : 2496 Questions

default
Posted on Wed, 20 Aug 2014 in Hypertension and Heart Disease
Question: I'm having electric feeling pain left side above breast. takes breath away and feel nausea and weary off and on thru the day. High B/P 190 / 102 during episode
doctor
Answered by Dr. Abhishek Kapoor 4 hours later
Brief Answer:
You should consult a physician first

Detailed Answer:
HI

Thanks for using healthcare magic.

In your case, such symptoms could be due to cardiac ailments or anxiety disorder.

First get your ECG or routine blood investigations done to rule out any cardiac ailments as your BP was high during the episode. If these tests come normal, then it could be due to anxiety disorder. For proper management, first consult a physician and then psychiatrist if required.

If you need further help, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Anxiety

doctor1 MD

My resting heart rate is usually about 70. Right now it is 104. Earlier today it was 84/ Nothing has happened to elevate it. I have been sitting at my desk all day except for a short walk outside.
I am 46, in good health and not overweight.
I had a panic attack last Thursday. My first ever though I have suffered from workplace anxiety symptoms for more than two years.
What do you think?

doctor1 MD

I feel a little silly asking a doctor questions online, but I'm nervous...I can't get into the dr today and nervous about something...just want my mind put to ease. I have anxiety so I may be making these symptoms worse then they are.....



I have a little blood in my stools, abdominal pain and I have to pee a lot (not pregnant). On top of it all I'm SO TIRED all of the time......I'm thinking the worse, and hoping its just a UTI or something, please let me know your thoughts. Should I sit and worry all day?? UGH!!!

doctor1 MD

Hi,I am 23 years old, 6ft'1 and weigh 210 pounds. Two weeks ago, I suddenly became constipated after eatting lunch. In addition, I developed a dull but annoying pain in my lower left abdomen, near my hip. The weird thing is I have bowl movements but not normal ones like I am used too. I have an issue with anxiety and prescribed medication for it. However, I no longer take it, but I do have manageing my stress and anxiety. I saw my doctor yesterday and he said it could be a gi bug and could have developed because of stress.

doctor1 MD

I don t know what is wrong with me. I have been having moderate diaherra for the past 3 days now and I can barely keep water down. Just recently I have been having panic attacks/heart racing for the last 3 hours now and I don t know if I should go to the ER.

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?